Oleksiy Karlovych
Associate Professor, Department of Mathematics
(email)
Publications
Conferences
Supervision and mentoring
SAMPAL
Links
On the interpolation constants for variable Lebesgue spaces
Citation:
Karlovych, Oleksiy, and Eugene Shargorodsky. "On the interpolation constants for variable Lebesgue spaces." Mathematische Nachrichten. 296 (2023): 2877-2902.
Export
RTF
Tagged
XML
BibTex
Related External Link
Enter your keywords:
Recent Publications
Achievements and Challenges in the Field of Convolution Operators. The Yuri Karlovich Anniversary Volume. Operator Theory: Advances and Applications, vol. 306
On the essential norms of Toeplitz operators with symbols in C+H-infinity acting on abstract Hardy spaces built upon translation-invariant Banach function spaces
On multiplier analogues of the algebra C+H^\infty on weighted rearrangement-invariant sequence spaces
Fredholmness of pseudodifferential operators on rearrangement-invariant spaces
The essential norms of Toeplitz operators with symbols in $C+H^\infty$ on weighted Hardy spaces are independent of the weights
On the operator and essential norms of Fourier convolution operators and Wiener-Hopf operators with the same symbol
more